MAUDE Adverse Event Report: HOLLISTER INCORPORATED ANCHORFAST GUARD; ANCHORFAST GUARD ORAL ENDOTRACHEAL TUBE FASTENER

HOLLISTER INCORPORATED ANCHORFAST GUARD; ANCHORFAST GUARD ORAL ENDOTRACHEAL TUBE FASTENER
Model Number 9800
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Device history review could not be conducted because the lot number was not provided.No further evaluation can be conducted due to lack of further details.Root cause has not be determined.Only the di of the udi information was provided because the lot number was not known.
 
Event or Problem Description
It was reported that an intubated patient developed a stage iv upper lip pressure injury with full-thickness skin and tissue loss and exposed teeth while using the hollister anchorfast guard endotracheal tube holder.It was further reported that the wound evolved quickly and the patient required debridement of the wound and surgical repair of his lip by maxillofacial oral surgery.

Brand Name
ANCHORFAST GUARD
Common Device Name
ANCHORFAST GUARD ORAL ENDOTRACHEAL TUBE FASTENER
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
MDR Report Key24367433
Report Number1119193-2026-00005
Device Sequence Number12065861
Product Code CBH
UDI-Device Identifier00610075186518
UDI-Public(01)00610075186518
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9800
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Patient RaceBlack Or African American